Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

August 3, 2012Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2012, 1:40 PM EDT for Palm Beach County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2012, 1:40 PM EDT (17:40 UTC)
Expired
Aug 3, 2012, 2:30 PM EDT
In force
50 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3179 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WWUS82 KMFL 031740
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT FRI AUG 3 2012

FLZ067-068-168-031830-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL 
140 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PALM BEACH COUNTY 

* UNTIL 230 PM EDT

* AT 137 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  STRONG THUNDERSTORMS NEAR LAKE WORTH...MOVING WEST AT 20 MPH.

* THE STORM WILL AFFECT...
  LAKE WORTH...
  WEST PALM BEACH...
  GREENACRES CITY...
  HAVERHILL...
  GOLDEN LAKES...
  WELLINGTON...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED 
SMALL OBJECTS. SEEK SHELTER UNTIL THE STORM PASSES.

LAT...LON 2655 8004 2644 8006 2648 8036 2680 8029
      2676 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 1738Z 107DEG 20KT 2661 8006

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 9:48 AM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Aug 3, 9:48 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
948 AM EDT FRI AUG 3 2012

.UPDATE...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A WEAKNESS WITHIN THE
RIDGE AXIS DUE TO AN UPPER TROUGH EXTENDING SOUTH FROM A WEAK UPPER
LOW NEAR THE CAROLINA COAST. THE EARLY MORNING UPPER-AIR SOUNDING
AT MIAMI INDICATED THIS WITH PRIMARILY WNW WINDS ALOFT. THE LATEST
SURFACE ANALYSIS SHOWED A TROUGH EXTENDING NORTH-NORTHEAST OVER
THE BAHAMAS WITH MOST OF THE SHOWER/TSTM COVERAGE REMAINING JUST
EAST OF THE AXIS. THE LATEST NUMERICAL MODEL GUIDANCE HAS
INITIALIZED WELL WITH THIS SURFACE TROUGH JUST EAST OF THE LOCAL
AREA AND GENERALLY INDICATES IT CONTINUING WESTWARD OVER SOUTH
FLORIDA THROUGH THE DAY SATURDAY. AS A RESULT...WILL LIKELY
SLIGHTLY ADJUST THE RAINFALL CHANCES UP THROUGH THIS TIME SATURDAY
IN THE AFTERNOON FORECAST PACKAGE. OTHERWISE...NO CHANGES WERE
NECESSARY TO THE PREVIOUS PACKAGE. 85/AG

&&

.PREV DISCUSSION... /ISSUED 724 AM EDT FRI AUG 3 2012/

AVIATION...VFR WILL PREVAIL UNTIL SCATTERED TSRA DEVELOPS THIS
AFTERNOON. SO HAVE VCTS ALL SITES. MORNING SHOWERS COULD MOVE
ONSHORE THE ATLANTIC COAST THIS MORNING. MVFR OR IFR IS POSSIBLE
WITH THE AFTERNOON TSRA, BUT THOSE CONDITIONS WOULD BE BRIEF. LIGHT
WINDS WILL BECOME ONSHORE NEAR 10 KT THIS AFTERNOON.

DG/KOB

PREV DISCUSSION... /ISSUED 359 AM EDT FRI AUG 3 2012/

LONG TERM...MONDAY THROUGH THURSDAY...THE CHANCE OF RAIN TAPERS
DOWNWARD FROM MIDWEEK ON AS THE ATLC HIGH CENTER MOVES WESTWARD
PULLING SOME DRIER AIR OVER S FLA. A DEEP EASTERLY WIND FLOW
DICTATES THAT THE HIGHER POPS WILL BE IN THE W INTERIOR AND W
COAST AS HURRICANE ERNESTO APPROACHES THE YUCATAN PENINSULA BY
MID WEEK. AS ERNESTO TRACKS WESTWARD...AT THIS TIME...THE ONLY
EFFECT TO S FLA WILL BE AN INCREASE IN THE LOW LEVEL EASTERLY
WINDS FROM MIDWEEK ON. BUT KEEP AWARE OF NHC FORECASTS OF THE
DEVELOPMENT AND FORECAST MOVEMENT OF THIS STORM.

MARINE...AT THIS TIME...EASTERLY WINDS WILL BE BELOW 15 KNOTS WITH
SEAS 3 FEET OR LESS TODAY AND THROUGH THE WEEKEND. WINDS AND SEAS
WILL BEGIN TO INCREASE EARLY NEXT WEEK BUT AT THIS TIME NO
HIGHLIGHTS ARE EXPECTED.

FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  91  79  89  77 / 30 30 50 40
FORT LAUDERDALE  91  79  89  79 / 30 30 50 40
MIAMI            91  78  90  79 / 30 30 50 40
NAPLES           90  77  91  77 / 30 20 50 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Aug 3, 4:23 AM EDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
423 AM EDT FRI AUG 3 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
032330-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
423 AM EDT FRI AUG 3 2012

...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...
...RISK OF RIP CURRENTS INCREASING ATLANTIC BEACHES INTO THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED, ESPECIALLY
THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD BECOME
STRONG, CONTAINING FREQUENT LIGHTNING, WIND GUSTS TO AROUND
50 MPH AND SMALL HAIL.

WIND: GUSTY WINDS TO AROUND 50 MPH IS POSSIBLE IN THE STRONGEST
THUNDERSTORMS THIS AFTERNOON.

HAIL: SMALL HAIL IS POSSIBLE IN THE STRONGEST THUNDERSTORMS THIS
AFTERNOON.

FLOODING: STREET FLOODING AT ISOLATED LOCALES IS POSSIBLE THIS.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

TEMPERATURES: MAXIMUM HEAT INDICES OF 100 TO 105 DEGREES ARE
EXPECTED THIS AFTERNOON, HOTTEST OVER INTERIOR COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES OVER THE UPCOMING WEEKEND.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES
AND GUSTY WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE EACH
DAY, ESPECIALLY ACROSS THE INTERIOR.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER,
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Aug 3, 12:05 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1205 PM EDT FRI AUG 3 2012

FLZ071-072-172-031630-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
1205 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BROWARD COUNTY

* UNTIL 1230 PM EDT

* AT NOON EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR NORTH LAUDERDALE...AND MOVING SOUTHWEST AT
  5 MPH.

* THE STORM WILL AFFECT...
  NORTH LAUDERDALE...
  LAUDERHILL...
  TAMARAC...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2614 8038 2633 8038 2628 8015 2615 8015
TIME...MOT...LOC 1605Z 064DEG 3KT 2621 8023

KOB
Special weather statement, Aug 3, 12:40 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1240 PM EDT FRI AUG 3 2012

FLZ071-072-031715-
INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL
1240 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BROWARD COUNTY

* UNTIL 115 PM EDT

* AT 1237 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTON TO
  INTERSECTION KROME AND U.S. 27...AND MOVING SOUTHEAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  INTERSECTION U.S. 27 PINES BLVD...
  INTERSECTION I-75 AND GRIFFIN ROAD...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2597 8033 2596 8056 2630 8043 2625 8032
TIME...MOT...LOC 1640Z 293DEG 4KT 2613 8038 2597 8045

KOB
Special weather statement, Aug 3, 12:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 PM EDT FRI AUG 3 2012

FLZ072-074-031715-
METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1245 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 115 PM EDT

* AT 1241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINES BLVD
  AND UNIVERSITY DRIVE TO MIAMI LAKES. THESE STORMS WERE NEARLY
  STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  MIAMI LAKES...
  MIAMI GARDENS...
  MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
  NORTH PERRY AIRPORT...
  CAROL CITY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2604 8019 2584 8025 2587 8035 2608 8032
TIME...MOT...LOC 1645Z 297DEG 2KT 2600 8025 2588 8031

KOB
Local storm report, Aug 3, 1:05 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
105 PM EDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             HIALEAH GARDENS         25.87N 80.34W
08/03/2012  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA SIZED HAIL AT APPROXIMATELY
            4 MILES NORTHWEST FROM THE MIAMI INTERNATIONAL AIRPORT.

&&

RIVERA
Special weather statement, Aug 3, 1:36 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
136 PM EDT FRI AUG 3 2012

FLZ073-074-173-031800-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
136 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 200 PM EDT

* AT 133 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE
  HAMMOCKS TO REDLAND...AND MOVING EAST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  REDLAND...
  THE HAMMOCKS...
  KENDALE LAKES...
  WEST KENDALL...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2574 8034 2551 8042 2550 8057 2574 8054
TIME...MOT...LOC 1737Z 280DEG 4KT 2569 8044 2551 8050

KOB
Special weather statement, Aug 3, 1:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT FRI AUG 3 2012

FLZ067-068-168-031830-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
140 PM EDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PALM BEACH COUNTY

* UNTIL 230 PM EDT

* AT 137 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  STRONG THUNDERSTORMS NEAR LAKE WORTH...MOVING WEST AT 20 MPH.

* THE STORM WILL AFFECT...
  LAKE WORTH...
  WEST PALM BEACH...
  GREENACRES CITY...
  HAVERHILL...
  GOLDEN LAKES...
  WELLINGTON...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER UNTIL THE STORM PASSES.

LAT...LON 2655 8004 2644 8006 2648 8036 2680 8029
      2676 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 1738Z 107DEG 20KT 2661 8006

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:17 PM EDTSpecial Marine WarningMFL45 min
Aug 3, 12:05 PM EDTSpecial Weather StatementMFLBroward25 min
Aug 3, 12:40 PM EDTSpecial Weather StatementMFLBroward35 min
Aug 3, 12:45 PM EDTSpecial Weather StatementMFLBroward30 min
Aug 3, 12:55 PM EDTSevere Thunderstorm WarningMFLMiami-Dade26 min
Aug 3, 1:17 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade118 min
Aug 3, 1:18 PM EDTSpecial Marine WarningMFL57 min
Aug 3, 1:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Aug 3, 2:18 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Aug 3, 2:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Aug 3, 3:10 PM EDTSpecial Marine WarningMFL55 min
Aug 3, 3:13 PM EDTSpecial Marine WarningMFL62 min
Aug 3, 4:22 PM EDTSpecial Weather StatementMFLCollier38 min
Aug 3, 4:29 PM EDTSevere Thunderstorm WarningMFLCollier46 min
Aug 3, 4:59 PM EDTSpecial Weather StatementMFLCollier46 min
Aug 3, 5:17 PM EDTAreal Flood AdvisoryMFLCollier43 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.